MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SURGISTOOL; STOOL, OPERATING-ROOM

STRYKER MEDICAL-KALAMAZOO SURGISTOOL; STOOL, OPERATING-ROOM
Catalog Number 0830000000
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.3 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device is pending evaluation.Evaluation results findings (components/results).2 devices: hydraulic system/ mechanical problem identified.1 device: hydraulic system/ wear problem.1 device: appropriate term/code not available / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 4 malfunction events(s), where it was reported the devices experienced drifting down slowly.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results) 1 device: hydraulic system/mechanical problem identified.
 
Event or Problem Description
No new information.

Brand Name
SURGISTOOL
Common Device Name
STOOL, OPERATING-ROOM
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23383844
Report Number0001831750-2025-99279
Device Sequence Number8752943
Product Code FZM
UDI-Device Identifier07613327282566
UDI-Public7613327282566
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0830000000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown